MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. QUICK SET; UNO QUICK-SET 110/6 PCC MECA

UNOMEDICAL DEVICES S.A. DE C.V. QUICK SET; UNO QUICK-SET 110/6 PCC MECA
Model Number MMT-398
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4) event occurred in mexico.It was reported that the patient went to an emergency room (er) and eventually got hospitalized on (b)(6) 2025 due to hyperglycemia event.Blood glucose level was more than 400 mg/dl at the time of the event and got treated with insulin via pump and serum.The duration of hospitalization was less than 24 hours.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6) patient country: mexico.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6011631, in question was manufactured at the: reynosa site.Threshold analysis: a query was run on 23-oct-2025 against "final reporting decision equal "serious injury" and "death" , "lot number" criteria equal "6011631".The count of complaint is 1 which is below 3.No further statistical trending analysis is required.Dhr review: the lot 6011631 was manufactured according to the work instruction (wi) version 82 and manufactured in the multivac 12 on 13-feb-2025, with a total of (b)(6) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.The sub-assembly: the lot 5b00463 was assembled according to the work instruction (wi) version 27 and manufactured on 13 -feb-2025, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code.The lot 5b02952 was assembled according to the work instruction (wi) version 27 and manufactured on 14-feb-2025, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation was identified, nor maintenance events were recorded related to complaint code test results: in order to test the product, no photo or physical sample was provided, therefore, the reference samples from the lot have been requested.Investigation process of the complaint was carried out in accordance with: work instruction (wi) guidance for visual testing for complaints area version 3: 10 samples out 10 samples passed the test and work instruction (wi) guidance for functional testing for complaints area version 2: 10 samples out 10 samples passed the test for the code idd-pmc11.03 no malfunction based on complaint information.All test results were within specifications as per the test report 2410987.Conclusion summary of complaint investigation: as a result of the following: no physical samples were returned, no defect on test of reference samples., no non-conformance (nc) raised during production related to complaint code, no thresholds identified for the lot in question and serious injury/death, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
QUICK SET
Common Device Name
UNO QUICK-SET 110/6 PCC MECA
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key23422613
Report Number3003442380-2025-15582
Device Sequence Number8198066
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-398
Device Lot Number6011631
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown